RIFAFOUR TREATMENT FOR TB
Jul 17, 2011
Hi, I have recently found out that a have TB, I am currently on treatment with Rifafour. My problem is within a week of using the medication a coughed out blood. What could be the cause?
Response from Dr. Young
Hello and thanks for your post.
Coughing blood (hemoptysis) is caused by bleeding in the respiratory system. This can be the result (among other things) most commonly of infections (such as bronchitis or pneumonia).
Since you have tuberculosis, it's most likely that TB is the cause of your hemoptysis. Your TB treatment is not the cause, per se.
I'd let your health care provider know about your symptoms.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Hiv Virus Pass Through The Pores Of Condoms?
- Early Signs Of Hiv Sore Throat After 8 Weeks
- What Is A Good Viral Load And T-cell Count For Someone With Hiv?
- What Is The Difference Between Herpes And Shingles?
- What Is The Best Over The Counter Medicine For Chlamydia?
- Symptoms Of Shingles In The Throat
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.